# SDR SWAA2021112227909

- Difficulty date: October 7, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SPLICE AT AFT CARGO BAY BS787 RBL25 WL158. ; / [01] CORROSION ON SPLICE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.; [02] VERIFIED CORRECTIVE ACTION STEP 1.; [03] REMOVED ACB FRAME SPLICE BS787; RBL25; WL158. PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW ACB FRAME SPLICE BS787; RBL25; WL158. PER DWG 146A1262 AND SRM 51-40-05-0G-0. OK TO INSTALL.; [05] VERIFIED LOCATED AND DRILLED NEW ACB FRAME SPLICE BS787; RBL25; WL158. PER DWG 146A1262 AND SRM 51-40-05-0G-0. OK TO INSTALL.; [06] INSTALLED NEW ACB FRAME SPLICE BS787; RBL25; WL158. PER DWG 146A1262 AND SRM 51-40-02-0G-0.; [07] VERIFIED INSTALLED NEW ACB FRAME SPLICE BS787; RBL25; WL158. PER DWG 146A1262 AND SRM 51-40-02-0G-0.
